On Manin's conjecture for singular del Pezzo surfaces of degree four, I

R. De La Bretèche, T.D. Browning, Michigan Mathematical Journal 55 (2007) 51–80.

Download
OA 2007_MichiganMath_Breteche.pdf 256.11 KB

Journal Article | Published | English
Author
De La Bretèche, Régis; Browning, Timothy DIST Austria
Publishing Year
Date Published
2007-04-27
Journal Title
Michigan Mathematical Journal
Volume
55
Issue
1
Page
51 - 80
IST-REx-ID
221

Cite this

De La Bretèche R, Browning TD. On Manin’s conjecture for singular del Pezzo surfaces of degree four, I. Michigan Mathematical Journal. 2007;55(1):51-80. doi:10.1307/mmj/1177681985
De La Bretèche, R., & Browning, T. D. (2007). On Manin’s conjecture for singular del Pezzo surfaces of degree four, I. Michigan Mathematical Journal, 55(1), 51–80. https://doi.org/10.1307/mmj/1177681985
De La Bretèche, Régis, and Timothy D Browning. “On Manin’s Conjecture for Singular Del Pezzo Surfaces of Degree Four, I.” Michigan Mathematical Journal 55, no. 1 (2007): 51–80. https://doi.org/10.1307/mmj/1177681985.
R. De La Bretèche and T. D. Browning, “On Manin’s conjecture for singular del Pezzo surfaces of degree four, I,” Michigan Mathematical Journal, vol. 55, no. 1, pp. 51–80, 2007.
De La Bretèche R, Browning TD. 2007. On Manin’s conjecture for singular del Pezzo surfaces of degree four, I. Michigan Mathematical Journal. 55(1), 51–80.
De La Bretèche, Régis, and Timothy D. Browning. “On Manin’s Conjecture for Singular Del Pezzo Surfaces of Degree Four, I.” Michigan Mathematical Journal, vol. 55, no. 1, Project Euclid, 2007, pp. 51–80, doi:10.1307/mmj/1177681985.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Main File(s)
Access Level
OA Open Access
Date Uploaded
2019-04-30
MD5 Checksum
37663dde30b00d2af8a2606c6630a82f


Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv math/0412086

Search this title in

Google Scholar